| Model Number |
S403 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
Presyncope (4410)
| Date of Event |
05/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This investigation will be updated should further pertinent information be provided.
Event or Problem Description
It was reported that a fault code message displayed on the programmer while interrogating the pacemaker.The patient experienced a very brief pre-syncope during the session.The device has been explanted and a new device implanted at the same surgical intervention.No additional adverse patient effects were reported.